# SDR 03FDEA00369

- Difficulty date: April 1, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE TO FRAME  BS 420  BETWEEN STR 6 RT AND 7 RT.    INSTALLED REPAIR CHANNEL ON FRAME PER SRM 53-10-4.
